# SDR DLM88001355

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 35,342 hours, 30,069 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR UNSAFE, BOTTOM GREEN LIGHT OUT AND NO RED LIGHT GPWS LAND GEAR WARNING LANDING GEAR, TOO LOW AND RED GPWS.  REPLACED R2-1 LANDING GEAR LEVER CONTROL RELAY.  CYCLED GEAR.
